# SDR SIMA200708601

- Difficulty date: March 26, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N317AE
- Make and model: Saab 340B
- Aircraft serial: 340B317
- Aircraft time: 23,086 hours, 25,129 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: MS213212
- Condition: Failed
- Location: Zone 700
- Part time: 23,086 hours, 25,129 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR LIGHT ON AFTER TAKEOFF, HYDRAULIC PUMP RUNNING CONTINUALLY.  REMOVED AND REPLACED RIGHT MAIN GEAR UPLOCK SWITCH IAW SAAB AMM 32-61-15.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE
